# SDR VNAA2012120100001

- Difficulty date: December 1, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 21,147 hours, 21,589 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHT ABOVE BIN AT SEATS 10A/C INOPERATIVE AND SMELL OF ELECTRICAL ODOR.  MAINTENANCE INSPECTED, REMOVED AND REPLACED CEILING LIGHT POWER UNIT / DIMMER AT SEATS 10A/C AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
